# SDR HNAA2024121101224

- Difficulty date: November 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

54-2089 LH TR LWR DOOR, OB LWR LIP CRACKED AT MID SECTION.  REPAIED IAW ESR 1-78-24-001A
